# SDR AALA991164

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: 2l Doorway
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING AFT OF 2L DOOR INOPERATIVE.  REPLACED WIRE TO EMERGENCY EXIT FLOOR PATH LIGHTING AFT OF 2L DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
